Advertisement

Analysis Mathematica

, Volume 43, Issue 3, pp 501–510 | Cite as

On the smoothness of certain composite functions

  • P. V. Manh
Article
  • 64 Downloads

Abstract

We give a characterization of the class R d m of all functions f for which the composite function xf(\(\sqrt[m]{x}\) ) is d-times continuously differentiable in [0, 1]. Some properties of R d m are also investigated.

Key words and phrases

composite function smoothness of composite function 

Mathematics Subject Classification

primary 26A24 26A27 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    B. Bojanov, H. A. Hakopian and A. Sahakian, Spline functions and multivariate interpolations, Springer-Verlag (berlin, 1993).CrossRefzbMATHGoogle Scholar
  2. [2]
    L. H. Encinas and J. M. Masque, A short proof of the generalized Faà di Bruno’s formula, Appl. Math. Lett., 16 (2003), 975–979.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    L. Filipsson, Complex mean-value interpolation and approximation of holomorphic functions, J. Approx. Theory, 91 (1997), 244–278.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    S. Roman, The formula of Faà di Bruno, Amer. Math. Monthly, 87 (1980), 805–809.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    S. G. Samko, A. A. Kilbas and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach (Amsterdam, 1993).zbMATHGoogle Scholar

Copyright information

© Akadémiai Kiadó, Budapest, Hungary 2017

Authors and Affiliations

  1. 1.Department of MathematicsHanoi National University of EducationCaugiay, HanoiVietnam

Personalised recommendations